Hypoglycemia on AIs

Ultima Vez Modificado:: 29 de enero de 2010

Question:

Dear OncoLink "Ask The Experts,"

I completed taxotere, carboplatin, and Herceptin chemotherapy in October. I started just Herceptin in October and Arimidex in November. I am an insulin-dependent diabetic; I wear an insulin pump. I have been experiencing severe hypoglycemic episodes requiring emergency room treatment since I started the Arimidex. I have spoken with my oncologist and my endocrinologist, and neither one has any helpful information, except, of course, to reduce my basal rates on my pump, which I had already done. Have you or your team had more experience with diabetics and chemo? Can you help me with any further guidance regarding my Arimidex?

Answer:

Kevin R. Fox, MD, , responds:

Unfortunately, I have never encountered this problem. I would recommend empirically stopping the Arimidex and see if the episodes decrease, then consider an alternative form of hormonal treatment.


A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
R
S
T
U
V
X
Y
Z
#
 
A
B
C
E
F
G
H
K
L
M
N
O
P
R
S
T
U
V
 
 
Quiere al día Tratamiento de Cáncer Noticias? Suscríbete a nuestro boletín electrónico. Suscríbase ahora!